کد مقاله کد نشریه سال انتشار مقاله انگلیسی ترجمه فارسی نسخه تمام متن
4627829 1631819 2014 5 صفحه PDF سفارش دهید دانلود رایگان
عنوان انگلیسی مقاله ISI
An improvement of Chebyshev–Halley methods free from second derivative
ترجمه فارسی عنوان
بهبود روش های چی بشاوا هالی از مشتقات دوم آزاد است
دانلود مقاله + سفارش ترجمه
دانلود مقاله ISI انگلیسی
رایگان برای ایرانیان
سفارش ترجمه تخصصی
با تضمین قیمت و کیفیت
موضوعات مرتبط
مهندسی و علوم پایه ریاضیات ریاضیات کاربردی
چکیده انگلیسی

In this paper, a family of modified Chebyshev–Halley’s methods free from second derivative is presented. Per iteration the new methods require three evaluations of the function and one of its first derivatives. A detailed convergence analysis of the new methods shows that the new methods are at least fifth-order convergent and especially, the modified super-Halley’s method is sixth-order convergent. Numerical examples are given to illustrate the efficiency and performance of the new methods.

ناشر
Database: Elsevier - ScienceDirect (ساینس دایرکت)
Journal: Applied Mathematics and Computation - Volume 235, 25 May 2014, Pages 221–225
نویسندگان
, , ,
دانلود مقاله + سفارش ترجمه
دانلود مقاله ISI انگلیسی
رایگان برای ایرانیان
سفارش ترجمه تخصصی
با تضمین قیمت و کیفیت